# SDR UPS203860

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Part number: 65162251
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 3 K-FLAP CORROSION ON I/B ATTACH LUG.  REPLACED IAW M/M 27-81-01.
